# SDR SWIA2019101646465

- Difficulty date: September 13, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 39,956 hours, 34,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Out Of Limits
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RH FLOOR SILL FS 310.00 TO FS 319.70 DUE TO OUT OF LIMITS (C-CHECK) RO: 10/13/2019 R/H FLOOR SILL FS310 TO FS319 REPLACED IAW SRM.
